# SDR ASAA2014020106732

- Difficulty date: February 1, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 24,593 hours, 7,358 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT PROMPT NOT AVAILABLE ON MENU PAGE.  ACFT GROUNDED. QRC PROCEDURE FOLLOWED & SAT PROMPT DID COME ON.  OPS NORMAL.
